i want to loose weight but taking insulin has made me gain and i do try to watch what i eat

LADYINBLUE
By LADYINBLUE Latest Reply 2011-01-18 23:01:31 -0600
Started 2011-01-14 16:53:01 -0600

it very hard because i take blood pressure meds as well so i feel like im fighting a loosing battle…

Tags: weight loss

4 replies

re1ndeer
re1ndeer 2011-01-18 23:01:31 -0600 Report

I also am on insulin and blood pressure meds plus a whole lot more meds, I feel your struggle. I went and saw a diabetes certified educator who is helping me to drop pounds. I was told not to expect miracles right away, but to take it slowly, and we could lose about 10 pounds in 3 months. I know that is not a lot, but she is helping me also with my diet and exercise routine. I wish you good luck .

realsis77
realsis77 2011-01-15 10:48:37 -0600 Report

Yes I'm also on insulin and it does make weight loss more difficult! Watch your carb intake carefully making sure to cut down. I wish you the best of luck with your weight loss and keep us posted on how its going ok?

Harlen
Harlen 2011-01-14 17:28:10 -0600 Report

Hello
You need to workout more and cut the carbs eat lots of raw veg for your carbs
cut all bread,pasta,spuds and rice and you will drop the lbs with the workout.
It was the only way for me to do it
I hope this helps
best wishes
Harlen